# SDR FDEA201001160163

- Difficulty date: January 16, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172769
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT HAS 1 CRACKED RIB ON THE OTBD SIDE OF ACTUATOR FWD MOUNT. REMOVED ACCESS PANELS ON NR 4 SLAT IAW SRM 51-30-2.  REMOVED (2) RIBS INBD AND OTBD FOR ACCESS & TWO (2) RIBS DAMAGED IAW SRM 51-30-2.  LOCATED & DRILLED NEW RIBS INBD AND OTBD IAW SRM 51-30-5.  INSTALLED NEW RIBS & RIBS FOR ACCESS IAW SRM 51-30-2.  INSTALLED ACCESS PANELS IAW SRM 51-30-2.
